The drug has so far given me a rash and acne on my face, neck, head and chest. It's about as bad as the previous drug I was taking, except this one bleeds a lot. So I have blood running down my face often.
It has also caused me to gain about 2 pounds a day, for a total of 30 pounds during my first two weeks. Much of this is fluid, but has caused me to be unable to walk without a walker or to walk across the house without resting.
I have been put on a fluid pill to help with getting rid of some of the swelling. It has helped a lot, but I still need a walker. There are also other problems caused by this that are too difficult and embarrassing to talk about.
I think I mentioned that my second lung biopsy had to be cancelled due to an inability to breath without coughing and wheezing when lying backwards. It may be rescheduled or cancelled completely.
I have to be let out at the door of the hospital and pushed in a wheelchair and cannot walk around my house.
Any other symptoms I have are from the multitude of blood draws, EKGs and ECHOs. I will know if my cancer has been growing or not after my next CT scan in a few weeks.